# SDR CALA2025012702069

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 63,412 hours, 28,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENROUTE FLIGHT ATTENDANT  REPORTED EMERGENCY CABI N LIGHTS ILLUMINATED RANDOMLY FOUND AAP LIGHT EMER PB SWITCH STICKING.  CLEANED OUTI OF PB SWITCH AND OP CHECKED. PB SWITCH MOVES FREELY. ACCOMPLISHED EMERGENCY LIGHT OPERATIONAL TEST REFERENCE MM 33-51-00-710-001-A. NO PROBLEMS FOUND
